# SDR 2007UALA00231

- Difficulty date: January 27, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 27,461 hours, 7,777 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Condition: Crushed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING ESCAPE SLIDE UPPER PRESSURE HOSE FOUND COLLAPSED INSIDE PANEL 196ER.  HOSE REPLACED AND NEW 8130-3 ISSUED.  SAME SLIDE REINSTALLED. OK FOR RETURN TO SERVICE.   SUSPECT PANEL INSTALLATION CRUSHED HOSE.
